I’ve been on these drugs 17 months now and for the past two months I am getting tingling and the feeling of walking on a rocky beach In my feet and my calves hurt? This sensation goes away fairly quickly after walking for a minute and only happens after sitting or lying down for a period of time. Onc doesn’t think this is a side effect of drugs and wants to do an EMG. Anyone else dealt with this one
Are any of you taking Ibrance and Let... - SHARE Metastatic ...
We did not have Ibrance available in South Africa when I was on Letrozole but after 6 months on Letrozole I also had very sore feet and ankles and a sort of cramp in calves and feet. Oncologist suggested lots of water, and maybe increase salt on hot days - the drug also caused me to perspire very heavily! Hope you come right.
Yes, I experience foot pain, burning sensation
first on top and on the sides of one foot, then, after a few days, the other. It can keep me up at night until I rub cream on the feet and take Oxycodone for the pain.
With my calf, I’ve gotten intense, sharp pain right in the middle of the calf which literally stops me in my tracks when I walk from a sitting position,. It had been so bad that I had an ultrasound done on this area. It came out fine.
Now I’m suffering from pain in the muscle area near my collar bone. I put a Lidocaine patch on this area every 12 hours. It’s helped.
When I see my Oncologist in 2 weeks we’ll talk about all of these aches and pains.
But these pains are REAL. Tell your Onc that.
I got the aches and pains after my 3rd cycle of Ibrance with Letrozole. The Ibrance has lowered my tumor markers, but I sufferthe side effects.
Hang in there Becky. Take your pain killers, etc. Xeloda was good for me, but now I’m dealing with Ibrance. I’ll see what it does for me,
Good luck with your trearments. Kats2
Oh my!! I am so sorry for my super late response. What you described is EXACTLY what I was dealing with before the doc took me off the Letrozole. It was scaring the heck out of me when I got those shooting pains in my calves. I was scared I was going to have a stroke or heart attack or something. The new drug Exemestane/Aromasin is working and I don’t have any of the cramps/pains/numbness any longer.
Becky, salt may also hurt your legs if this is really the beginning of endema. Try getting some special socks that will help with this. Walking in water also helps and swimming to push out the extra water you are taking in. When in winter you want to put a heat blanket over legs it will hurt after a short period. My new chemotherapy is causing anemia so, feet and hands hard to keep warm. You have to find your spot where you can stand each item. But, sodium in soda and salt make worse. You can go to a Whole Foods store and ask about supplements. I take Claritin and Celebrex for my legs. Water flushes the salt you take in. There are also Lympodema massage therapists that help with these issues. Find a good one.
Thank you for all of your helpful suggestions 👍🏻. It was definitely the Letrozole that was causing the problems. The doc took me off of that and I’ve been taking Aromasin since November and so far no issues like I was having. It was more an issue of myalgia and neuropathy that just kept getting worse and worse. Doc also put me on some drug for the myalgia but that turned me into a zombie so I took myself off that one. Far too many things to do to be sitting on the couch staring at the walls lol.
I know this is a really old thread, but the site sometimes offers up old threads and I know some women will search on the topic and find this...so I'll add something here...
...the calf/foot spasms occur for me when my potassium is low. It's a pretty clear connection and my docs sometimes prescribe potassium pills, plus I've read here about women who go on IV potassium sometimes. I'm not sure why the treatment lowers potassium, but this is actually a big deal, e.g. if it gets low, it can gravely affect the heart, causing even death.
So spasms like you describe warrant a call to the doc and perhaps lab work at that time to check potassium levels.